Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Tallahassee, FL

February 4, 200726 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 4, 2007, 2:40 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 5, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2007, 2:40 PM EST (19:40 UTC)
In effect from
Feb 5, 2007, 11:00 AM EST
Expired
Feb 5, 2007, 7:00 PM EST
In force
8 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -173 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3041 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-173 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 041940
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST SUN FEB 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST (6 PM CST)
TODAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS
OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING THAT WAS IN EFFECT UNTIL 5 PM EST TODAY FOR
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND 
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST
MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY MONDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL CONTINUE
TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND GEORGIA ZONES ON
MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR THE FLORIDA ZONES
TUESDAY AFTERNOON.

GAZ120>131-142>148-155>161-051230-
/O.CAN.KTAE.FW.W.0011.000000T0000Z-070204T2200Z/
/O.NEW.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
240 PM EST SUN FEB 4 2007

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST MONDAY...

THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE
NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-050000-
/O.UPG.KTAE.FW.A.0011.070205T1800Z-070205T2300Z/
/O.NEW.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/
/O.NEW.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
/O.CON.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
240 PM EST SUN FEB 4 2007 /140 PM CST SUN FEB 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS 
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST 
/10 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. ALSO...A FIRE WEATHER
WATCH IS IN EFFECT TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. THE LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI
5 follow-up statements
000 
WWUS82 KTAE 050008
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
708 PM EST SUN FEB 4 2007

...A RED FLAG WARNING HAS EXPIRED FOR TODAY FOR THE FLORIDA
PANHANDLE AND BIG BEND...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST
MONDAY FOR FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL
CONTINUE TO BUILD INTO THE REGION WITH RED FLAG CONDITIONS
EXPECTED ACROSS THE FLORIDA ZONES TODAY...AND BOTH FLORIDA AND
GEORGIA ZONES ON MONDAY. RED FLAG CONDITIONS WILL BE POSSIBLE FOR
THE FLORIDA ZONES TUESDAY AFTERNOON.

FLZ007-009>019-026>029-034-051230-
/O.EXP.KTAE.FW.W.0011.000000T0000Z-070205T0000Z/
/O.CON.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/
/O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
708 PM EST SUN FEB 4 2007 /608 PM CST SUN FEB 4 2007/

...RED FLAG WARNING HAS EXPIRED FOR SUNDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-051230-
/O.CON.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
708 PM EST SUN FEB 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

12-WATSON
000 
WWUS82 KTAE 050854
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 AM EST MON FEB 5 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...THE RED FLAG WARNING FOR THIS AFTERNOON FOR SOUTHWEST AND
SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN PLACE
ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS THE
FLORIDA ZONES TODAY. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN FOR
THE FLORIDA ZONES TUESDAY AFTERNOON.

GAZ120>131-142>148-155>161-051000-
/O.CAN.KTAE.FW.W.0012.070205T1800Z-070205T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
354 AM EST MON FEB 5 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 


$$

FLZ007-009>019-026>029-034-060000-
/O.CON.KTAE.FW.W.0012.070205T1600Z-070206T0000Z/
/O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
354 AM EST MON FEB 5 2007 /254 AM CST MON FEB 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 051731
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 PM EST MON FEB 5 2007

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL  7 PM EST /6 PM
CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN
PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA ZONES TODAY AS WELL AS PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL GEORGIA. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN FOR THE
FLORIDA ZONES TUESDAY AFTERNOON.

GAZ120>131-052045-
/O.EXA.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-
1231 PM EST MON FEB 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO 
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ007-009>019-026>029-034-052045-
/O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
/O.CON.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
1231 PM EST MON FEB 5 2007 /1131 AM CST MON FEB 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

MANNING
000 
WWUS82 KTAE 051830
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST MON FEB 5 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL  7 PM EST /6 PM
CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN
PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA ZONES AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA TODAY. RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA
ZONES AGAIN ON TUESDAY AFTERNOON.

FLZ007-009>019-026>029-034-060000-
/O.UPG.KTAE.FW.A.0012.070206T1700Z-070206T2300Z/
/O.NEW.KTAE.FW.W.0013.070206T1600Z-070207T0000Z/
/O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
130 PM EST MON FEB 5 2007 /1230 PM CST MON FEB 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ146>148-159>161-060000-
/O.EXA.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
130 PM EST MON FEB 5 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO 
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.


$$

GAZ120>131-060000-
/O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-
130 PM EST MON FEB 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 
PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

MANNING
000 
WWUS82 KTAE 052011
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EST MON FEB 5 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...THE RED FLAG WARNING HAS BEEN CANCELED FOR COLQUITT...COOK...
BERRIEN...BROOKS...LOWNDES AND LANIER COUNTIES IN SOUTH CENTRAL
GEORGIA FOR THIS AFTERNOON AND EVENING...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL  7 PM EST /6 PM
CST/ THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT TUESDAY AFTERNOON FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN IN
PLACE ACROSS THE REGION WITH RED FLAG CONDITIONS EXPECTED ACROSS
THE FLORIDA ZONES AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA TODAY. RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA
ZONES AGAIN ON TUESDAY AFTERNOON.

GAZ146>148-159>161-052115-
/O.CAN.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
COLQUITT-COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
311 PM EST MON FEB 5 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING. RELATIVE HUMIDITY HAS RISEN ABOVE CRITICAL LEVELS ELIMINATING
THE POSSIBILITY OF CRITICAL DURATIONS.

$$

FLZ007-009>019-026>029-034-060000-
/O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
/O.CON.KTAE.FW.W.0013.070206T1600Z-070207T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
311 PM EST MON FEB 5 2007 /211 PM CST MON FEB 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>131-060000-
/O.CON.KTAE.FW.W.0012.000000T0000Z-070206T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-
311 PM EST MON FEB 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF LOW
RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

MANNING

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 4, 1:45 PM EST, 55 minutes earlier.

Area forecast discussion, Feb 4, 1:45 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EST SUN FEB 4 2007

.SYNOPSIS...
PARTLY SUNNY TO CLOUDY EARLY THIS AFTERNOON ACROSS CWA WITH MID AND
ESPECIALLY HIGH CLOUDS CONTINUE TO STREAM ACROSS CWA (ALBEIT LESS
THAN OVERNIGHT). TEMPS IN LOW 50S...DEW POINTS LOW 20S NORTH TO
AROUND 30 AT THE COAST. 24 TEMP/DEW POINT COMPARISON SHOWS THAT
LOCAL AIRMASS AROUND 10 DEGREES WARMER AND 2-5 DEGREES WETTER N HALF
COMPARED WITH 3-10 DEGREES BOTH COOLER AND DRIER E HALF OF CWA.
WINDS GENERALLY CALM TO NE 5 MPH.

.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...SHORT WAVE APPROACHES W COAST TODAY WITH
BUILDING RIDGE ACROSS W COAST EXPECTED TO SHIFT EWD AND WEAKEN.
DOWNSTREAM...LARGE SCALE TROUGH OVER CNTRL/ERN CONUS WITH AXIS FROM
QUEBEC SWWD TO OHIO VALLEY AND THEN TOWARDS TEX/AR/LA REGION...TO
MOVE EWD WITH ASSOCIATED LOW EJECTING NEWD INTO NRN QUEBEC. ALL THIS
SERVES TO DEAMPLIFY ERN TROUGH THRU SHORT TERM. COLD POLAR AIR MASS
DOMINATES CONUS E OF ROCKIES. WEAKENING SUBTROPICAL JET OVER GULF-SE
CONUS HAS MERGED IN WITH THE POLAR JET OVER THE MID-ATLANTIC COAST
TO CREATE AN ALMOST 200 KNOT JET INTO THE WESTERN ATLANTIC.

CLOSER TO HOME...UPPER TROUGH AXIS REMAINS WEST OF CWA WHILE SBTRPCL
JET PERSISTS ACROSS WITH LOCAL AREA ON SRN SIDE. THIS COMBINATION
YIELDS WSW FLOW ALOFT. WITH SHIFT FROM SW TO WSW...JET WILL CONTINUE
TO ADVECT DECREASING AMOUNTS MID AND ESPECIALLY HIGH CLOUDS FROM ERN
PACIFIC NEWD AND ACROSS CWA WITH CLOUDS DECREASING FROM NW-SE.
CONTINUED CLOUDS MEANS TEMPS LIKELY TO REMAIN BELOW GUIDANCE THIS
AFTERNOON. UPPER TROUGH AXIS FINALLY EXPECTED TO PUSH EAST OF THE
AREA TONIGHT OR EARLY MONDAY WITH LOCAL STEERING FLOW SHIFTING TO
WNW TO NW WHICH SHOULD PUSH CLOUDS FURTHER S OF CWA TO ALLOW FOR
SIGNIFICANT CLEARING.

.AT LOWER LEVELS....
UPPER PATTERN WILL REINFORCE ALREADY STRONG HIGH PRESSURE CENTERED
SRN ALA/MISS LINE WITH BROAD RIDGE EXTENDING E INTO ATLC AND WEST TO
TEXAS DOMINATE REGIONAL WEATHER. LITTLE CHANGE IS EXPECTED THRU
SHORT TERM. THIS REFLECTED WITH REGIONAL SOUNDINGS AND TIME-HEIGHT
X-SECTIONS WITH DRIER AIR SE-NW OR UPSTREAM. I.E. 12Z SOUNDING WITH
JAX...TAE...BMX AND FCC WITH 0.57...0.29...0.24 AND 0.20 INCH PWATS
RESPECTIVELY. GFS TAE MODEL SOUNDING WITH 0.33 INCH PWAT AT 12 SUN
WITH AOB 0.40 INCHES PWAT THRU 66HRS (WED 06Z).

LOCALLY...NORTHEAST FLOW EAST OF HIGH COMBINED WITH CLOUDS CONTINUES
TO KEEP TEMPS COOLER AND AIRMASS DRIER THAN NORMAL WITH A SE-NW
GRADIENT AS REFLECTED CURRENT AIRMASS CONTRASTS. REINFORCING
DRY COLD FRONT LOCATED ACROSS TENN VALLEY SWWD INTO ARK/NRN TEXAS.
AS ABOVE TROUGH AXIS MOVES EWD LATER TODAY..COLD FRONT TO MOVE
RAPIDLY SEWD TOWARDS CWA.

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
WITH TROUGH STILL WEST OR OVER CWA THIS EVENING...CLOUDS WILL
LINGER (ESPECIALLY SE THIRD OF CWA) SO MIN TEMPS WILL REMAIN A FEW
DEGREES ABOVE GUIDANCE. COLD FRONT WILL PUSH ACROSS CWA OVERNIGHT
AND BECOME DIFFUSE OVER WATERS ON MONDAY WITH CLEARING THRU MONDAY
NIGHT. TONIGHT...PROXIMITY OF FRONT SHOULD KEEP NW WINDS ABOVE CALM.
SHOULD SEE INLAND MIN TEMPS HOVERING AROUND OR JUST ABOVE FREEZING
TONIGHT IN COLDEST SPOTS (WITH WIND CHILLS DOWN 28-30) AND TEMPS
INTO THE UPPER 20S OR AROUND 30 COLDEST SPOTS MONDAY NIGHT (WITH
CALM WINDS).

AFTER FRONT EXITS...COLD HIGH PRESSURE BUILDS IN FROM NW FOR MOSTLY
SUNNY SKIES INTO TUESDAY. COLD AIR ADVECTION WILL KEEP MAX TEMPS IN
THE 50S FOR MOST AREAS. BOTH GFS AND NAM TEMP BIASES SIMILAR...
RUNNING 2-4 DEGREES TOO COLD AT NIGHT AND ABOUT ONE DEGREE TO WARM
DURING DAY. ADJUSTED TEMPS ACCORDINGLY.

.LONG TERM...UPPER PATTERN EXPECTED TO BECOME LESS AMPLIFIED FROM
THE MIDDLE OF THE WEEK FORWARD. THIS SHOULD RESULT IN GRADUAL
WARMUP FROM THE CURRENT COOL CONDITIONS. GUIDANCE HAS BACKED OFF
ON POTENTIAL RAINFALL FROM THE NEXT FRONT APPROACHING THE AREA
LATE IN THE WEEK. HAVE LOWERED POPS FOR THIS TIME FRAME.

&&

.AVIATION...SCT-BKN MID/HIGH LEVEL CLOUDS (CIGS ABOVE FL120) WILL
PERSIST THIS AFTN...WITH A GRADUAL DECREASE IN CLOUDINESS TONIGHT AS
AN UPPER TROUGH SWINGS BY AND DRIVES THE SUBTROPICAL MOISTURE TO THE
SE. NWLY WINDS THAN 10 KTS THIS AFTN WILL DIMINISH AND BECOME LIGHT
NLY TO NEAR CALM THIS EVENING. WINDS WILL BECOME NELY MONDAY MORNING.

&&

.MARINE...OFFSHORE WINDS TO CONTINUE ON LIGHT SIDE THIS EVENING BUT
THEN IN WAKE OF FRONT...WILL SEE BRIEF SURGE AS HIGH PRESSURE BUILDS
BACK INTO THE AREA. WINDS WILL DIMINISH BY MID WEEK AS HIGH SETTLES
IN OVER THE TOP OF THE FORECAST AREA.

&&

.FIRE WEATHER...DRY AIR MASS IN PLACE AND LOOKS LIKE WE WILL MAKE RH
DURATIONS IN FLA THIS AFTERNOON..BUT NOT IN GA SO WILL DROP GA
WARNING. MODELS IN VERY GOOD AGREEMENT ON TEMPS/DEW POINTS FOR
MONDAY TRANSLATING TO RED FLAG FOR BOTH FLA AND GA ZONES. RED FLAG
GOOD BET FOR FLA ON TUES BUT NOT FOR GA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  32  57  31  61 /  0   0   10   0
PANAMA CITY  38  59  38  61 /  0   0   10   0
DOTHAN       34  55  33  60 /  0   0   10   0
ALBANY       32  54  31  59 /  0   0   10   0
VALDOSTA     32  57  29  60 /  0   0   10   0
CROSS CITY   33  61  31  64 /  0   0   10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING MON AFTN 1 PM UNTIL 5 PM EST FOR ALL OF
SW AND S/CNTRL GA.
FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
ALL OF THE PANHANDLE AND BIG BEND.

RED FLAG WARNING MONDAY AFTERNOON 12 PM EST (11 AM CST) UNTIL 6
PM EST (5 PM CST) SAME AREA.

FIRE WX WATCH TUESDAY AFTERNOON SAME AREA.

GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

PUBLIC/MARINE...BLOCK
AVIATION/FIRE WX...JAMSKI
LONG TERM...CAMP
Hazardous weather outlook, Feb 4, 5:15 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 AM EST SUN FEB 4 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-051000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
515 AM EST SUN FEB 4 2007 /415 AM CST SUN FEB 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST
GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:40 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.